U.S. doctors online nowAsk doctors free
Puerto Rico
A 34-year-old female asked:

Just started wellbutrin (bupropion) xl 5 days ago and i'm feeling worse each day. i get headaches, dizziness, nausea, blurred vision. is this normal? stop taking?

1 doctor answer1 doctor weighed in
Dr. Donald Jacobson
A Verified Doctoranswered
A US doctor answeredLearn more
I have a rule of: Thumb. Treat the headaches with tylenol (acetaminophen) or with alleve, but if they last more that 7 days, they are unlikely to go away in my experience, and i will stop the drug at that point. You should contact your psychiatrist though and not make any changes until you talk to them, unless of course it is absolutely unbearable. You must let them know as soon as you can contact them. All sx's can be from well.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 17, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.